# SDR DALA2023070205294

- Difficulty date: June 26, 2023
- Submitted: July 2, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 76,896 hours, 10,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3354, FOUND EEPL LIGHTS AT AFT LH DOOR 4L EMERGENCY LIGHTS NOT ON, ROW SEAT 38 TO 51 LH. CORRECTIVE ACTION: REPLACED ESPU BATTERY 17 WL. (LP 4630736)
